Year:2022   Volume: 4   Issue: 3   Area:

  1. Home
  2. Article List
  3. ID: 205

Leena ABED MUSLIM KADHIM, Wissam JALIL KARIM, Zainab ABDUL-ZAHRA NAJM

SOME NEW SEMI-NORMED DIFFERENCE ENTIRE SEQUENCE SPACES OF ‎FUZZY REAL NUMBERS DEFINED BY A DOUBLE ORLICZ FUNCTIONS

The purpose of this paper is to introduce semi-normed bounded, convergent and null ‎double sequences of fuzzy real numbers defined by using a double Orlicz functions ‎and study some properties of these sequence spaces like convergence-free, solidness ‎‎, symmetric. We have proved some inclusion results too. ‎

Keywords: Double Orlicz Function, Fuzzy Real Number, Difference Double Sequence, Semi-Normed ‎Space.‎

http://dx.doi.org/10.47832/2717-8234.12.51


0